# SDR JJBA20150822003

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 33,084 hours, 2,300 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TEST.  FOUND CONNECTOR LOOSE.
